# SDR SWAA2024010423642

- Difficulty date: November 21, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500I AT LEVEL STR19R AT FWD CARGO COMPARTMENT 2023-719797<[01] REPLACED GUSSET LOCATED BS500I AT LEVEL STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG: 143A7902 SHEET: 256 REV: B   SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED GUSSET LOCATED BS500I AT LEVEL STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG: 143A7902 SHEET: 256 REV: B AS RII
